# SDR AALA201609199021

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 41,355 hours, 15,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 24 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT WALL CONNECTOR, CRIMPED NEW PIN, REPLACED BACKSHELL AND ACCOMPLISHED A SATISFACTORY OPS CHECKED IAW AMM 33-51-00-710-001.
